# SDR 2007UALA02971

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 41,283 hours, 5,121 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEFORE DEPARTURE FOUND F-C SEATS 1A-5A, 4E, 5E EEL LIGHT INOP.     AFTER TROUBLESHOOTING, FOUND SHORT IN EEL CABLE HARNESS AT SEAT 5E.  REPLACED HARNESS.  OP CHECKS GOOD FOR SERVICE.
